# SDR CALA0400113

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N14655
- Make and model: Boeing 737524
- Aircraft serial: 28916
- Aircraft time: 16,542 hours, 8,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 654795278
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN TEE STIFFENER AT C-2 DOOR AFT LOWER CORNER.  THE TEE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-10-02.
